# SDR HYTA2005001

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N540ME
- Make and model: Cessna 208B
- Aircraft serial: 208B0540
- Engine: Pwa PT6A114A
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 26410143
- Part serial: 375879
- Condition: Chafed
- Location: Mlg
- Part time: 6,817 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEXING OF MLG SPRING CAUSES CENTER SPRING TO CONTACT MLG COVER PN 2611103-10 WHICH IS LOCATED BENEATH THE CENTER SPRING.  TWO RIVETS HAD WORN INTO THE CENTER SPRING LOWER SURFACE.  THESE RIVETS ARE THE CENTER IB RIVETS THAT FASTEN A FAIRING AT EACH END OF THE COVER.  SUGGEST ELIMINATING THE CENTER RIVET AND INSTALLING TWO RIVETS FURTHER OB AND OFF CENTER AT BOTH FAIRINGS.  THE CENTER SPRING WAS ALSO CONTACTING SCREWS THAT SECURE A COVER THAT ACCESSES THE MLG DEICE PLUMBING.  THESE SCREWS COULD BE .1250 INCH SHORTER.  NO DAMAGE EXCEEDED .005 INCHES IN DEPTH.  ALSO RECOMMEND VINYL CHAFE TAPE ON LOWER SURFACE OF CENTER SPRING.
